Important message about MS medication Gilenya

22 November, 2018

We would like people to be aware that overnight the U.S. Food and Drug Administration (FDA) has issued an advisory statement about the MS medication Gilenya (Fingolimod).

The statement indicates that some people who come off Gilenya may have more severe disease activity in the immediate period after stopping the medication.

The concern is not regarding the effectiveness or safety of the medication for those currently using it, but does indicate a need for heightened vigilance for people who may be coming off or considering coming off Gilenya.

The Australian TGA are yet to issue any advice, however please do discuss this with your neurologist if you think it may affect you.

Recent Posts
Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Start typing and press Enter to search